Authors: Perović, Aleksandar
Ognjanović, Zoran 
Rašković, Miodrag 
Marković, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A probabilistic logic with polynomial weight formulas
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 4932 LNCS
First page: 239
Last page: 252
Conference: 5th International Symposium on Foundations of Information and Knowledge Systems, FoIKS 2008; Pisa; Italy; 11 February 2008 through 15 February 2008
Issue Date: 1-Jan-2008
Rank: M23
ISBN: 978-3-540-77683-3
ISSN: 0302-9743
DOI: 10.1007/978-3-540-77684-0_17
The paper presents a sound and strongly complete axiomatization of reasoning about polynomial weight formulas. In addition, the PSPACE decision procedure for polynomial weight formulas developed by Fagin, Halpern and Megiddo works for our logic as well. The introduced formalism allows the expression of qualitative probability statements, conditional probability and Bayesian inference. © 2008 Springer-Verlag Berlin Heidelberg.
Keywords: Probabilistic logics | Polynomials | Polynomial weight | Bayesian inference
Publisher: Springer Link

Show full item record


checked on Jul 15, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.